A simple proof for monotonicity of entropy in the quadratic family

Research output: Contribution to journalArticle

22 Citations (Scopus)

Abstract

We give a simple proof for monotonicity of topological entropy in the quadratic family. We use a spectral property of a Ruelle operator.

Original languageEnglish
Pages (from-to)925-933
Number of pages9
JournalErgodic Theory and Dynamical Systems
Volume20
Issue number3
DOIs
Publication statusPublished - Jun 2000
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A simple proof for monotonicity of entropy in the quadratic family'. Together they form a unique fingerprint.

  • Cite this